# SDR DL76G020372

- Difficulty date: March 25, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 44,022 hours, 11,501 cycles
- Engine time: 17,858 hours, 18,966 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Part time: 17,858 hours, 18,966 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RAN APU FOR 10 HRS FROM MADRID.  AFTER LANDING SELECTED APU BLEED TO OPERATE BOTH PACKS.  CABIN FILLED WITH THIN HAZE AND FLT ATT REPORT ELECTRICAL ODOR.  RAN APU PNEU SYS, RAN BOTH PACKS WITH AND WITHOUT RECIRC FAN AND NO HAZE OR ODORS FOUND.  APU PNEU SYS, OPS OK.
